Stochastic comparisons of spacings from restricted families of distributions
Let X1:n[less-than-or-equals, slant]X2:n[less-than-or-equals, slant]...[less-than-or-equals, slant]Xn:n denote the order statistics of a random sample X1,...,Xn from a distribution F with support (0,[infinity]). Let the generalized spacings [resp. spacings, normalized spacings and dual normalized spacings] of the X-sample be defined by Uj,i:n=Xj:n-Xi:n, 0[less-than-or-equals, slant]i
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
Volume (Year): 53 (2001)
Issue (Month): 1 (May)
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Asok Nanda & Moshe Shaked, 2001. "The Hazard Rate and the Reversed Hazard Rate Orders, with Applications to Order Statistics," Annals of the Institute of Statistical Mathematics, Springer;The Institute of Statistical Mathematics, vol. 53(4), pages 853-864, December.
- Lillo, Rosa E. & Nanda, Asok K. & Shaked, Moshe, 2001. "Preservation of some likelihood ratio stochastic orders by order statistics," Statistics & Probability Letters, Elsevier, vol. 51(2), pages 111-119, January.
- Khaledi, Baha-Eldin & Kochar, Subhash, 1999. "Stochastic orderings between distributions and their sample spacings - II," Statistics & Probability Letters, Elsevier, vol. 44(2), pages 161-166, August.
- Kochar, Subhash C., 1999. "On stochastic orderings between distributions and their sample spacings," Statistics & Probability Letters, Elsevier, vol. 42(4), pages 345-352, May.